×

Well-posedness and scattering for the KP-II equation in a critical space. (English) Zbl 1169.35372

Summary: The Cauchy problem for the Kadomtsev-Petviashvili-II equation \((u_t+u_{xxx}+uu_x)_x+u_{yy}=0\) is considered. A small data global well-posedness and scattering result in the scale invariant, non-isotropic, homogeneous Sobolev space \(\dot H ^{-\frac 1 2,0}(\mathbb R^2)\) is derived. Additionally, it is proved that for arbitrarily large initial data the Cauchy problem is locally well-posed in the homogeneous space \(\dot H ^{-\frac 1 2,0}(\mathbb R^2)\) and in the inhomogeneous space \(\dot H ^{-\frac 1 2,0}(\mathbb R^2)\), respectively.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI arXiv EuDML

References:

[1] Biondini, G.; Chakravarty, S., Elastic and inelastic line-soliton solutions of the kadomtsev – petviashvili II equation, Math. comput. simulation, 74, 2-3, 237-250, (2007) · Zbl 1118.35041
[2] Bourgain, J., On the Cauchy problem for the kadomtsev – petviashvili equation, Geom. funct. anal., 3, 4, 315-341, (1993) · Zbl 0787.35086
[3] Christ, M.; Colliander, J.; Tao, T., Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations, Amer. J. math., 125, 6, 1235-1293, (2003) · Zbl 1048.35101
[4] Dickey, L.A., Soliton equations and Hamiltonian systems, Advanced series in mathematical physics, vol. 26, (2003), World Scientific Publishing Co. Inc. River Edge, NJ · Zbl 0753.35075
[5] Federer, H., Geometric measure theory, Classics in mathematics, (1996), Springer-Verlag Berlin, Reprint of the 1969 edition · Zbl 0176.00801
[6] Ginibre, J.; Tsutsumi, Y.; Velo, G., On the Cauchy problem for the Zakharov system, J. funct. anal., 151, 2, 384-436, (1997) · Zbl 0894.35108
[7] M. Hadac, Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations, Trans. Amer. Math. Soc., in press · Zbl 1157.35094
[8] Isaza J., Pedro; Mejía L., Jorge, Global solution for the kadomtsev – petviashvili equation (KPII) in anisotropic Sobolev spaces of negative indices, Electron. J. differential equations, 68, (2003), 12 pp. (electronic) · Zbl 1037.35068
[9] Kadomtsev, B.B.; Petviashvili, V.I., On the stability of solitary waves in weakly dispersing media, Sov. phys. dokl., 15, 539-541, (1970) · Zbl 0217.25004
[10] Kenig, C.E.; Ziesler, S.N., Local well posedness for modified kadomstev – petviashvili equations, Differential integral equations, 18, 10, 1111-1146, (2005) · Zbl 1212.35419
[11] Kiselev, O.M., Asymptotics of solutions of multidimensional integrable equations and their perturbations, J. math. sci., New York, 138, 6, 6067-6230, (2006), Translated from Sovremennaya Matematika. Fundamental’nye Napravleniya, vol. 11, Differential Equations, 2004
[12] Koch, H.; Tataru, D., Dispersive estimates for principally normal pseudodifferential operators, Comm. pure appl. math., 58, 2, 217-284, (2005) · Zbl 1078.35143
[13] Koch, H.; Tataru, D., A priori bounds for the 1D cubic NLS in negative Sobolev spaces, Internat. math. res. notices, 2007, (2007), article ID rnm053, 36 pages · Zbl 1169.35055
[14] Martel, Y.; Merle, F., Asymptotic stability of solitons of the subcritical gKdV equations revisited, Nonlinearity, 18, 1, 55-80, (2005) · Zbl 1064.35171
[15] Peetre, J., New thoughts on Besov spaces, Duke university mathematics series. I, (1976), Mathematics Department, Duke University Durham, 305 p · Zbl 0356.46038
[16] F. Rousset, N. Tzvetkov, Transverse nonlinear instability for two-dimensional dispersive models, Ann. I. H. Poincaré - AN (2008), in press, doi: 10.1016/j.anihpc.2007.09.006 · Zbl 1169.35374
[17] Saut, J.-C., Remarks on the generalized kadomtsev – petviashvili equations, Indiana univ. math. J., 42, 3, 1011-1026, (1993) · Zbl 0814.35119
[18] Schul’man, E.I.; Zakharov, V.E., Degenerative dispersion laws, motion invariants and kinetic equations, Physica D, 1, 2, 192-202, (1980) · Zbl 1194.37162
[19] Takaoka, H., Well-posedness for the kadomtsev – petviashvili II equation, Adv. differential equations, 5, 10-12, 1421-1443, (2000) · Zbl 0994.35108
[20] Takaoka, H.; Tzvetkov, N., On the local regularity of the kadomtsev – petviashvili-II equation, Internat. math. res. notices, 2001, 2, 77-114, (2001) · Zbl 0977.35126
[21] Tao, T., Scattering for the quartic generalised korteweg – de Vries equation, J. differential equations, 232, 2, 623-651, (2007) · Zbl 1171.35107
[22] Tzvetkov, N., On the Cauchy problem for kadomtsev – petviashvili equation, Comm. partial differential equations, 24, 7-8, 1367-1397, (1999) · Zbl 0934.35161
[23] Ukai, S., Local solutions of the kadomtsev – petviashvili equation, J. fac. sci. univ. Tokyo sect. IA math., 36, 2, 193-209, (1989) · Zbl 0703.35155
[24] Wiener, N., The quadratic variation of a function and its Fourier coefficients, (), (1924), XIII, 969 p · JFM 50.0203.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.